# SDR TWAA0000501

- Difficulty date: January 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47491
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 1040T1005
- Condition: Worn
- Location: Spoiler
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT GEAR RETRACTION CAPTAIN NOTED SPARKS COMING FROM CENTER PEDESTAL NEAR HIS RIGHT FOOT.  ALSO, NOTICED A BURNING SMELL.  FLIGHT RETURNED TO ATL.  FOUND THE GROUND SPOILER ACT HAD FAILED.  PLACARDED THE ACT PER MEL FOR LATER REPLACEMENT.  CHECK-C 8-18-99 MCI.
